# SDR HEER117344

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N592PH
- Make and model: Skrsky S92A
- Aircraft serial: 920027
- Aircraft time: 2,484 hours
- Engine: Ge CT78A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 9220202103151
- Condition: Cracked
- Location: Bs 292
- Part time: 2,484 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

J-STRINGER FOUND CRACKED ACROSS FWD 5 FASTENERS IN RT CABIN OVERHEAD AT STATION 292, BL 10.5.  FIRST FASTENER ON STRINGER ATTACHES TO HAT SECTION SUPPORT FOR TRANSFER MODULE ON ROOF.  REMOVED STRINGER, CONTACTED TECH REP FOR MATERIAL SPECS AND PN.  ALSO DID NDT ON ROOF.  CRS GRANTED PERMISSION TO LOCALLY FABRICATE.  STRINGER FOUND NOT TO BE DEBURRED AT ALL FASTENER HOLES.
